# SDR GTIA2025092539095

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 9,077 hours, 4,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORTED FUMES - DIRTY/SOCK - SMELL IF THE AFT AFT OF THE AIR PLANE. DESCRIPTION OF ODOR-FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS SMEL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN, GALLEY, LAVS. NO VISIBLE SMOKE OR HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-831-A. FOLLOWED PROCEDURES FOR LEVEL A CONTAMINATION IAW AMM 49-00-00. NO FAULTS FOUND. RAN APU IAW AMM 21-00-00 FOR CONTAMINATION. NO SMELL NOTED. ACFT OK FOR CONT SVC AT THIS TIME
